Alert archive / Louisiana / River Flood Warnings in 2016

River Flood Warning 145, NWS Shreveport, LA

August 16, 2016Webster Parish, Louisiana; Columbia County, Arkansas

NWS Shreveport, LA issued this river flood warning at Aug 16, 2016, 10:25 AM CDT for Webster Parish, Louisiana; Columbia County, Arkansas. It took effect at Aug 18, 2016, 10:00 AM CDT. It was in force for 11 days.

The area

The outline as issued.

The facts

Issued
Aug 16, 2016, 10:25 AM CDT (15:25 UTC)
In effect from
Aug 18, 2016, 10:00 AM CDT
Expired
Aug 29, 2016, 7:00 AM CDT
In force
11 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Columbia County, AR, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 75 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Dorcheat near Springhill (SPHL1).

Action stage
10.5 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

058 
WGUS44 KSHV 161525
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1025 AM CDT TUE AUG 16 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-171525-
/O.NEW.KSHV.FL.W.0145.160818T1500Z-000000T0000Z/
/SPHL1.1.ER.160818T1500Z.160820T0600Z.000000T0000Z.NO/
1025 AM CDT TUE AUG 16 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Bayou Dorcheat Near Springhill.
* from Thursday morning until further notice...or until the warning 
  is cancelled.
* AT 10:00 AM Tuesday The stage was 4.8 feet. 
* Minor low land flooding is forecast. 
* Flood stage is 11.0 feet. 
* Forecast...Rise above flood stage by late Thursday morning and 
  continue to rise to near 12.0 feet by early Saturday morning.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
15 follow-up statements
976 
WGUS84 KSHV 171554
FLSSHV
24

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1054 AM CDT WED AUG 17 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-181554-
/O.EXT.KSHV.FL.W.0145.160818T1200Z-000000T0000Z/
/SPHL1.1.ER.160818T1200Z.160819T1800Z.000000T0000Z.NO/
1054 AM CDT WED AUG 17 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* from Thursday morning until further notice...or until the warning 
  is cancelled.
* At 10:00 AM Wednesday The stage was 8.0 feet. 
* Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 13.0 feet by Friday evening.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

24
478 
WGUS84 KSHV 180043
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
743 PM CDT WED AUG 17 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-190043-
/O.EXT.KSHV.FL.W.0145.160819T0215Z-160823T1400Z/
/SPHL1.1.ER.160819T0215Z.160820T0600Z.160822T2000Z.NO/
743 PM CDT WED AUG 17 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* from Thursday evening to Tuesday morning...or until the warning is 
  cancelled.
* At  7:00 PM Wednesday The stage was 8.2 feet. 
* Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...Rise above flood stage by tomorrow late evening and 
  continue to rise to near 13.0 feet BY early Saturday morning. The 
  river will fall below flood stage by Monday afternoon.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
689 
WGUS84 KSHV 181736
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1236 PM CDT THU AUG 18 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-191736-
/O.EXT.KSHV.FL.W.0145.160819T1630Z-000000T0000Z/
/SPHL1.1.ER.160819T1630Z.160820T1800Z.000000T0000Z.NO/
1236 PM CDT THU AUG 18 2016

...The flood warning extended until further notice...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill.
* from Friday morning until further notice...or until the warning is 
  cancelled.
* At 12:00 PM Thursday The stage was 9.0 feet. 
* Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...Rise above flood stage by tomorrow late morning and 
  continue to rise to near 13.0 feet by Saturday early afternoon.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
791 
WGUS84 KSHV 190038
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
737 PM CDT THU AUG 18 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-200037-
/O.EXT.KSHV.FL.W.0145.160819T2248Z-160824T1000Z/
/SPHL1.1.ER.160819T2248Z.160821T0000Z.160823T1600Z.NO/
737 PM CDT THU AUG 18 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* from Friday afternoon to late Tuesday night...or until the warning 
  is cancelled.
* At  7:00 PM Thursday The stage was 9.3 feet. 
* Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 13.0 feet BY Saturday evening. The river 
  will fall below flood stage by late Tuesday morning.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
153 
WGUS84 KSHV 191510
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1010 AM CDT FRI AUG 19 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-201510-
/O.EXT.KSHV.FL.W.0145.160821T0000Z-000000T0000Z/
/SPHL1.1.ER.160821T0000Z.160823T1200Z.000000T0000Z.NO/
1010 AM CDT FRI AUG 19 2016

...The flood warning extended until further notice...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill.
* from Saturday evening until further notice...or until the warning 
  is cancelled.
* At  9:00 AM Friday The stage was 9.8 feet. 
* Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 13.0 feet by Tuesday morning.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
118 
WGUS84 KSHV 201623
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1122 AM CDT SAT AUG 20 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-211622-
/O.EXT.KSHV.FL.W.0145.160820T1622Z-000000T0000Z/
/SPHL1.1.ER.160820T1005Z.160823T0600Z.000000T0000Z.NO/
1122 AM CDT SAT AUG 20 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* from this morning until further notice...or until the warning is 
  cancelled.
* At 11:00 AM Saturday The stage was 11.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue rising to near 13.0 feet by 
  Tuesday morning then begin falling.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
361 
WGUS84 KSHV 210124
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
824 PM CDT SAT AUG 20 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-220124-
/O.CON.KSHV.FL.W.0145.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.160820T1005Z.160822T1200Z.000000T0000Z.NO/
824 PM CDT SAT AUG 20 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Saturday The stage was 13.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue rising to near 14.0 feet by 
  early Tuesday morning then begin falling.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

20
934 
WGUS84 KSHV 211632
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1132 AM CDT SUN AUG 21 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-221632-
/O.CON.KSHV.FL.W.0145.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.160820T1005Z.160821T1800Z.000000T0000Z.NO/
1132 AM CDT SUN AUG 21 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At 11:00 AM Sunday The stage was 14.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue rising to near 14.1 feet by this
  evening then begin falling.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
638 
WGUS84 KSHV 221514
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1014 AM CDT MON AUG 22 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-231514-
/O.CON.KSHV.FL.W.0145.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.160820T1005Z.160821T2300Z.000000T0000Z.NO/
1014 AM CDT MON AUG 22 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At 9:00 AM Monday The stage was 13.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to a stage of 13.6 feet 
  by tomorrow morning. Bayou Dorcheat crested at 14.1 feet on
  Sunday. 
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.  

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
566 
WGUS84 KSHV 231413
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
913 AM CDT TUE AUG 23 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-241413-
/O.CON.KSHV.FL.W.0145.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.160820T1005Z.160821T2300Z.000000T0000Z.NO/
913 AM CDT TUE AUG 23 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At 8:00 AM Tuesday The stage was 13.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...Expect little change through Wednesday Morning. 
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

13
516 
WGUS84 KSHV 241553
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1053 AM CDT WED AUG 24 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-251553-
/O.CON.KSHV.FL.W.0145.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.160820T1005Z.160821T2300Z.000000T0000Z.NO/
1053 AM CDT WED AUG 24 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Wednesday The stage was 13.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The bayou will continue to fall to a stage of 12.9 feet 
  by Thursday morning.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

vii
444 
WGUS84 KSHV 251526
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 AM CDT THU AUG 25 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-261526-
/O.CON.KSHV.FL.W.0145.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.160820T1005Z.160821T2300Z.000000T0000Z.NO/
1026 AM CDT THU AUG 25 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Thursday The stage was 12.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The bayou will recede to near 12.5 feet by Friday morning.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

vii
162 
WGUS84 KSHV 261550
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1050 AM CDT FRI AUG 26 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-271550-
/O.CON.KSHV.FL.W.0145.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.160820T1005Z.160821T2300Z.000000T0000Z.NO/
1050 AM CDT FRI AUG 26 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* until further notice...or until the warning is cancelled.
* At 1000 AM Friday The stage was 12.5 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou will continue to fall to a stage of 12.3 feet 
  by Saturday morning.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
621 
WGUS84 KSHV 271600
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1100 AM CDT SAT AUG 27 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-281600-
/O.EXT.KSHV.FL.W.0145.000000T0000Z-160831T1200Z/
/SPHL1.1.ER.160820T1005Z.160821T2300Z.160830T1800Z.NO/
1100 AM CDT SAT AUG 27 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until Wednesday morning...or until the warning is cancelled.
* At 10:00 AM Saturday The stage was 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday early afternoon.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
553 
WGUS84 KSHV 281417
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
917 AM CDT SUN AUG 28 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-291200-
/O.EXT.KSHV.FL.W.0145.000000T0000Z-160829T1200Z/
/SPHL1.1.ER.160820T1005Z.160821T2300Z.160828T1800Z.NO/
917 AM CDT SUN AUG 28 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until Monday morning...or until the warning is cancelled.
* At  9:00 AM Sunday The stage was 11.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Aug 16, 7:15 AM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Aug 16, 7:15 AM CDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
715 AM CDT TUE AUG 16 2016

.AVIATION...
For the 16/12Z TAFS...Mostly MVFR conditions with occasional IFR
cigs/vsbys are occurring in areas of light to moderate showers.
Further expansion of showers and some embedded thunderstorms will
be common as we go through today. This will keep MVFR conditions
prevailing at most terminals throughout the day with IFR periods
during heavier showers/storms. Convection should trend downward
after 17/03Z with more spotty coverage through the latter half of
the period. Winds will be mostly light and variable with an east
to southeast component for much of the period. /19/

&&

.PREV DISCUSSION... /issued 244 AM CDT TUE AUG 16 2016/

DISCUSSION...
Scattered to numerous showers across the region once again early
this morning with our wet weather pattern expected to continue for
the foreseeable future.

This stagnant weather pattern due in part to strong forcing aloft
downstream of a stubborn trough of low pressure across Central
Texas into Eastern Oklahoma and Southern Missouri. Our surface
trough which helped to focus some heavier rainfall totals on
Monday has shifted just north and west of our region early this
morning but looking aloft at the 850mb level...there remains a
strong thetae gradient across the northwest half of the region.
This will combine with the high pwat airmass in place to produce
scattered to numerous showers and a few thunderstorms once again
today. HRRR model picking up on another strong seabreeze signal
once again for this afternoon coming northward from S LA and SE TX
which should result in good precip coverage just about everywhere
today. As was the case on Monday...there will be pockets of heavier
rainfall given the tropical nature to the airmass but just where
those pockets will materialize is very difficult to determine.

This same pattern will stick with us through at least Thursday but
there are subtle indications that a weak ridge of high pressure
across the Southeast U.S. will try to retrograde westward into our
region which will help to shift the focus for higher coverage of
precip to our northern most zones by the end of the work week into
next weekend. Having said that...even across our southern half
where pops will not be as high as our northern zones...precip will
be more tied to daytime heating which given the airmass should
result in scattered convection.

Another longwave trough enters the Plains late next weekend into
early next week which could help to ramp up precip chances once
again but until then...temperatures will remain some 15 to 20
degrees below normal the next few days given the rain probabilities
with a slow warning trend as we move into the end of the week into
next weekend ahead of the trough.

Prelims to follow...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  82  74  83  74 /  80  50  70  40
MLU  85  74  87  74 /  80  40  50  30
DEQ  80  71  80  72 /  70  50  70  50
TXK  79  72  80  72 /  80  50  70  50
ELD  81  72  82  72 /  80  50  70  40
TYR  80  73  81  73 /  80  50  70  50
GGG  81  73  83  73 /  80  50  70  50
LFK  84  74  84  74 /  80  50  70  30

&&

.SHV Watches/Warnings/Advisories...
AR...None.
LA...None.
OK...None.
TX...None.
&&

19/13
Hazardous weather outlook, Aug 16, 3:10 AM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
310 AM CDT TUE AUG 16 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-161800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
310 AM CDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

PERIODS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY
THROUGH TONIGHT DUE TO A VERY MOIST ATMOSPHERE IN PLACE AND AN
UPPER LEVEL DISTURBANCE REMAINING RATHER STAGNANT ACROSS THE
REGION. THE HIGH MOISTURE CONTENT OF THE ATMOSPHERE MEANS THAT
THERE WILL BE PERIODS OF LOCALLY HEAVY DOWNPOURS...SOME OF WHICH
COULD PRODUCE EXCESSIVE HEAVY AMOUNTS OF RAIN. THIS COULD RESULT
IN SOME LOW AREA FLOODING...ESPECIALLY IN FLOOD PRONE AND POOR
DRAINAGE AREAS. FLOODING...IF IT OCCURS AT ALL...WILL NOT BE
WIDESPREAD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THIS STAGNANT PATTERN OF SCATTERED TO NUMEROUS PERIODS OF SHOWERS
AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE
WORK WEEK. AGAIN...THERE WILL BE PERIODS OF INTENSE DOWNPOURS...
SOME OF WHICH COULD RESULT IN LOW AREA FLOODING AS WE GO THROUGH
THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY OR
TONIGHT.

13

In the hours before

Local storm report, Aug 16, 8:00 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 AM CDT TUE AUG 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     LIGHTNING        4 NNW BRONSON           31.40N  94.03W
08/13/2016                   SABINE             TX   LAW ENFORCEMENT

            *** 2 INJ *** LIGHTNING STRIKES PATIO AND VEHICLE WHILE
            COUPLE WAS UNLOADING VEHICLE. BOTH SUFFERED BURNS AND
            BRUISES AND MALE WAS KNOCKED UNCONSCIOUS.

&&

EVENT NUMBER SHV1600675

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 9:41 AM CDTAreal Flood AdvisorySHVCaddo3 hr
Aug 16, 1:42 PM CDTSpecial Weather StatementSHVSabine48 min
Aug 16, 2:09 PM CDTSpecial Weather StatementSHVNatchitoches51 min
Aug 16, 2:32 PM CDTSpecial Weather StatementSHVDe Soto43 min
Aug 16, 2:40 PM CDTSpecial Weather StatementSHVCaldwell, Ouachita50 min
Aug 16, 3:21 PM CDTSpecial Weather StatementSHVCaddo, De Soto, Red River54 min
Aug 16, 3:56 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto46 min
Aug 16, 4:17 PM CDTSpecial Weather StatementSHVCaldwell, LaSalle43 min
Aug 16, 4:47 PM CDTSpecial Weather StatementSHVBossier, Caddo, Webster58 min
Aug 16, 10:46 AM CDTFlash Flood WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada3 hr

Nearby

River Flood Warnings in Louisiana, 2016River Flood Warnings in Arkansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.